# SDR QXEA200701504

- Difficulty date: September 25, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 27,769 hours, 33,182 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 98003
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 2,883 hours, 4,274 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YVR FLIGHT NR 2450, NR 1 AC GENERATOR CAUTION LIGHT WOULD NOT RESET PER CHECKLIST.  FERRIED TO PDX.  REPLACED NR 1 AC GENERATOR IAW 24-21-00-400-801.  ALSO, REPLACED TRANSFORMERS, BOTH GCU'S AND RELAYS 2421-K1 AND K2.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
